# SDR ABXA2011041834

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 50,668 hours, 41,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH INERTIAL REEL DEVICE MISSING AT SUPERNUMARY AREA POSITION.  DEF 68450 CODE 11 DEFERRED 1 EACH INTERTIAL DESCENT DEEVICE PER MEL 25-16-1-1.  PLACARD INSTALLED MBCB 4-29-11.
